# SDR 9501892291

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

SUSPECTED COMPRESSOR STALL (POSITION UNKNOWN) OCCURRED DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  ALL ENGINES WERE INSPECTED FOR DAMAGE AND DISCREPANCIES.  NONE NOTED.  STRONG CROSSWINDS ARE BELIEVED TO BE THE CAUSE OF THIS COMPRESSOR STALL.  WIND AT THE TIME WAS REPORTED AS 270 TO 280 DEGREES.  AT 20-25 PEAK GUST 38, RUNWAYS IN USE 35 OR 36.
